# SDR HALA2022093000264

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 9,076 hours, 1,906 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUT DOWN AT RON SPOT. 2 FAILED STARTS. REPLACED LEAD ASSY AND PLUG IGNITER PER AMM 49-41-41 AND 49-41-43. NO HELP. P/N OFF/ON: 3876132 (CABLE ASSY) P/N OFF/ON: 3057664 FOR IGNITER. 
REPLACED EXCITER BOX REF AMM 49-41-38. P/N OFF/ON:3888058-7, S/N OFF:160903, S/N ON:121121, OPS CHECK GOOD. OK TO CONT.
